# SDR 2004FA0000737

- Difficulty date: August 16, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N467TC
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870006
- Engine: Cont TSIO360*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Condition: Overheated
- Location: Battery Bay
- Part time: 8,126 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE HARD STARTING.  EXCESSIVE AMPERAGE DRAW THROUGH BATTERY CABLES CAUSING HOT CABLES AND SUBSEQUENT BATTERY FIRE.  REPLACED BATTERY POSITIVE AND NEGATIVE CABLES, RT AND LT STARTER CABLES, ENGINE (STARTER) TO GROUND CABLES, MASTER SOLENOID TO TERMINAL CABLE, AND TERMINAL TO STARTER SOLENOID CABLES.  CABLE KIT IS A COMPLETE STC AND CONVERTS FROM ALUMINUM TO COPPER WIRE.  OPERATIONAL CHECK AFTER CABLE REPLACEMENT SHOWS ENGINES TURN OVER MUCH FASTER THAN BEFORE.  (SO19200418338)
